# SDR SWIA200211574

- Difficulty date: December 14, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 4,203 hours, 3,340 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Scissors
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL GEAR DISAGREE MESSAGE WHEN GEAR RETRACTED.  RETURNED TO AUS.  FOUND NOSE WHEEL STEERING LINKS (SCISSORS) DISCONNECTED.  RECONNECTED, INSPECTED NOSE GEAR TIRES.  NO VISUAL DAMAGE NOTED.
